# SDR SWIA200414225

- Difficulty date: November 1, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft time: 25,008 hours, 32,850 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 19 LEFT SIDE MOST FWD UPPER CLEAT IS CRACKED. (ITEM FOUND AT C-CHECK INSPECTION.)    REPLACED SHEAR CLIP  IAW SRM 51-22-00, 51-25-00, 51-40-02, 51-30-01, 51-21-02, 57-20-07, 51-40-02 AND MM 20-30-05.
